# SDR HNAA2020020310034

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 36,940 hours, 33,065 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREE MESSAGE AFTER GEAR RETRACTION. LANDING GEAR AMBER INDICATION. CYCLED LANDING GEAR PER QRH MESSAGE CLEARED. FOLLOWED FIM 32-32-00-810-803-A/ 32-63-00-810-804-A. NO DEFECTS. INSP HARNESSES AND WIRING. NO DEFECTS. CW LG PROX SWITCH TEST. NO DEFECTS. R+R NLG UPLOCK BOX IAW AMM 32-33-07. R+R BOTH UPLOCK PROX SW AND NLG SEQ PROX SW IAW AMM 32-33-07. ALL 3 OPS TEST GOOD. OK FOR SERVICE SUBJECT TO SUCCESSFUL EVAL FLIGHT. T/S LP 212784-1. FOUND LH NLG WHEEL SPIN BRAKE WORN TO LIMITS. R+R NLG WHEEL SPIN BRAK IN REF TO AMM 32-49-06. A/C RELEASED FOR EVALUATION FLIGHT DUE TO LG/LEVER DISAGREE MESSAGE ON EICAS. AFTER GEAR RETRACTION. MAINTENANCE ACTION COMPLETED SUBJECT TO SATISFACTORY EVALUATION FLIGHT. REF LP 212784 SEQ 1. EVAL FLIGHT SATISFACTORY.
